(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
A note on semidefinite programming relaxations for polynomial optimization over a single sphere 期刊论文
SCIENCE CHINA-MATHEMATICS, 2016, 卷号: 59, 期号: 8, 页码: 1543-1560
Authors:  Hu Jiang;  Jiang Bo;  Liu Xin;  Wen ZaiWen
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
polynomial optimization over a single sphere  semidefinite programming  best rank-1 tensor approximation  Bose-Einstein condensates